# SDR HALA2019090300362

- Difficulty date: September 3, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N493HA
- Make and model: Boeing 717-200
- Aircraft serial: 55184
- Aircraft time: 23,109 hours, 31,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS (L AND R) INOP.  REMOVED AND REPLACED OVER WING EMERGENCY EVACUATION BATTERY PER AMM 33-51-06. OPS CHECK GOOD.
